Skip to content
Narrow screen resolution Wide screen resolution Auto adjust screen size Increase font size Decrease font size Default font size blue color orange color green color Sign In

Matematika IPB

 
Informasi Publikasi

Judul Artikel : Identifiability of Hidden Markov Models
Penulis : Berlian Setiawaty (2005)
Judul Publikasi : Journal of Mathematics and Its Applications Vol.4 No.1 hal. 13-21
Nama Penerbit : Departemen of Matematics IPB
Kota : Bogor
Jenis : Jurnal Nasional
Bahasa : English
Abstrak : This paper shows that the identifiability problem for hidden Markov models can be derived from the identifiability of finite mixtures.
Full Text : journal_31.pdf
 
Link Penulis
No Nama Dosen
1 Dr. Dra. Berlian Setiawaty, MS.

Random Quotes

Ketika kita lahir, kita menangis dan dunia bergembira. Jalanilah hidup kita dengan cara sedemikian rupa, supaya ketika kita meninggal, dunia akan menangis dan kita bergembira.

anonim